Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have just come off Dianette birth control after a year on it to control the oil levels on my skin. Big problem, after constant use for a year I think its given me a weird side effect which I never had before going on it. It gave me really long facial hair. The thing is... its also used to help that problem?!?!

I am so confussed here....It also made my skin sooo horrible and the oiliness never calmed down. Damn stuff is still in my system and I am still breaking out. Evil. Now I have been given Yasmin. Has it helped anyone??

THANKS for any replies x x x x :cry:

Share this post


Link to post
Share on other sites

What do you mean by "just came off" of it? That stuff only stays in your system a couple days. If it's more than two or three days since you stopped the BC and then your acne/facial hair started flaring up, it's quite probable that the Dianette was what was keeping you clear and facial hair-free. (suggesting you have a hormonal imbalance).

Yasmin is great but it's very similar to Dianette.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×